MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SMARTLOAD; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SMARTLOAD; INTRAOCULAR LENS
Model Number GCB00
Medical Device Problem Codes Material Fragmentation (1261); Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the implantation of an intraocular lens (iol) a fragment was released immediately after implantation and was located at the bottom next to the haptic.A small chip was noted to be missing from the edge of the optic at the 2 o¿clock position, and the released fragment was described as noticeably larger than the missing chip.The event was identified after implantation, and there were no reported patient injuries.The patient¿s status was reported as fully recovered.There was no surgical intervention outside of the standard care.The fragment was removed from the eye during the procedure, and the iol was fully implanted as intended.No further information available.
 
Additional Manufacturer Narrative
Section a2, a3, a4, and a5: per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Section b3: date of event: unknown, not provided.Section d6a - if implanted; give date: unknown/not provided.Section d6b - explant date: not applicable - lens remains implanted; therefore, not explanted.Section e1 - telephone number: (b)(6).Section h3: the device was not returned for evaluation as it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.¿ attempts have been made to obtain missing information.However, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
SMARTLOAD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key24918563
Report Number3012236936-2026-000082
Device Sequence Number21447698
Product Code HQL
UDI-Device Identifier05050474620599
UDI-Public(01)05050474620599(17)281124
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGCB00
Device Catalogue NumberGCB0000195
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown